# SDR CA121017009

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Nut
- Part number: MS21042L5
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, I NOTICED THE FWD VERTICAL FIN ATTACH HARDWARE, THAT THE NUT WAS CRACKED IN HALF ON ONE OF THE BOLTS.   THE HARDWARE APPEARED TO BE THE ORIGINAL EQUIPMENT.
